# SDR AU980788

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horiz  Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER ATTACHMENT FITTING INNER FACES AND ADJOINING VERTICAL STABILIZER LUGS CONTAINED AREAS OF MINOR CORROSION AND DAMAGE ON SEVERAL LUGS.
